From New York, USA:
My daughter is 12, and was diagnosed two months ago with Type 1 diabetes. Her insulin has been reduced from 39 to 13 units. Could 100-200mg. of niacinamide prolong her "honeymoon period?" Also, she has a small patch of dry skin on her back that has not responded to cortisone cream. Could "Diabet-x" help?
There have been several trials attempting to prolong the honeymoon period with nicotinamide and they have been uniformly unsuccessful, probably because the autoimmune process has by then destroyed nearly all the insulin producing tissue. I could not find Diabet-X in the PDR but guess that it is similar to Diabevite and is probably a vitamin and mineral supplement specially designed for diabetics. If this is the case, I am sure it would not prolong the honeymoon period.
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.